Matches in DBpedia 2016-04 for { <http://doi.org/10.2307/2001022> ?p ?o }
Showing triples 1 to 14 of
14
with 100 triples per page.
- 2001022 doi "10.2307/2001022".
- 2001022 first1 "Charles F.".
- 2001022 isCitedBy Charles_F._Dunkl.
- 2001022 isCitedBy Dunkl_operator.
- 2001022 issn "0002-9947".
- 2001022 issue "1".
- 2001022 journal Transactions_of_the_American_Mathematical_Society.
- 2001022 journal "Trans. Amer. Math. Soc.".
- 2001022 last1 "Dunkl".
- 2001022 mr "951883".
- 2001022 pages "167–183".
- 2001022 title "Differential-difference operators associated to reflection groups".
- 2001022 volume "311".
- 2001022 year "1989".